# SDR SWAA2023092592750

- Difficulty date: August 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY A COVER EMERGENCY EXIT AT FWD GALLEY AREA (1 EA) 2023-530916<[01] REPLACED LAVATORY A COVER EMERGENCY EXIT AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-801 STEP 2(C) ITEM 2(4);[02] REPLACED LAVATORY A COVER EMERGENCY EXIT AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-801 STEP 2(C) ITEM 2(4)
